# SDR M8XA9800007

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Heat
- Part number: 08516W
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 1,536 hours
- Component: Rosemont, 08516W
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DEN TO CYS, AIRCRAFT ENCOUNTERED ICING CONDITIONS.  SINCE THE PITOT HEAT SYSTEM WAS MEL'D, AIRCRAFT WAS FORCED TO RETURN TO DEN.  AIRCRAFT LANDED IN DEN WITHOUT FURTHER INCIDENT.  DEN MAINTENANCE PERSONNEL REPLACED THE NR 2 PITOT TUBE IAW AMM 34-11-04.  CONDUCTED A STATIC LEAK CHECK IAW AMM 34-11-00.  NO DEFECTS NOTED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
